# SDR GLBA20090405B

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 25,791 hours, 30,677 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Loose
- Location: Prop Rpm
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT EXPERIENCED A DROP IN THE RIGHT HAND PROPELLER RPM AND THAT IT HAD DROOPED TO 1620 RPM ON TAKEOFF.  MAINTENANCE CLEANED THE CONNECTOR ON THE RIGHT HAND PROPELLER TACH GENERATOR AND RE-INSTALLED. REFERENCE BEECH 1900 MM 77-10-00.
